# SDR CA960409026

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Rt Eng
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)AN OIL LEAK ON THE RIGHT HAND ENGINE WAS REPORTED. A SUBSEQUENT INSPECTION REVEALED A CRACK IN THE CRANKCASE APPROXIMATELY 3 1/2" LONG, FORWARD OF THE #5 CYLINDER. THE CAUSE OF THE CRACK IS NOT KNOWN.ENGINE REPLACED AND AIRCRAFT RETURNED TO SERVICE.
